Publication: Skew Constacyclic Codes over Finite Fields and Finite Chain Rings
Issued Date
2016-01-01
Resource Type
ISSN
15635147
1024123X
1024123X
Other identifier(s)
2-s2.0-84962691328
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Mathematical Problems in Engineering. Vol.2016, (2016)
Suggested Citation
Hai Q. Dinh, Bac T. Nguyen, Songsak Sriboonchitta Skew Constacyclic Codes over Finite Fields and Finite Chain Rings. Mathematical Problems in Engineering. Vol.2016, (2016). doi:10.1155/2016/3965789 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/40625
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Skew Constacyclic Codes over Finite Fields and Finite Chain Rings
Author(s)
Abstract
© 2016 Hai Q. Dinh et al. This paper overviews the study of skew Θ-constacyclic codes over finite fields and finite commutative chain rings. The structure of skew Θ-constacyclic codes and their duals are provided. Among other results, we also consider the Euclidean and Hermitian dual codes of skew Θ-cyclic and skew Θ-negacyclic codes over finite chain rings in general and over Fpm+uFpm in particular. Moreover, general decoding procedure for decoding skew BCH codes with designed distance and an algorithm for decoding skew BCH codes are discussed.